# SDR SWAA2015122947459

- Difficulty date: December 26, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 33,594 hours, 15,353 cycles
- Engine: Ge CFM56*
- Engine time: 36,043 hours, 16,400 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 892233
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN, INFLIGHT SHUTDOWN.  NR 2 ENG LOUD BANG & SHUTDOWN.  R & R NR 2 ENG IAW MT.
